# SDR AALA202510167061

- Difficulty date: October 13, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N549UW
- Make and model: Airbus A321-231
- Aircraft serial: 4932
- Aircraft time: 45,265 hours, 18,079 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 4L HAS CHECK DOOR PRESSURE INDICATION ON FLIGHT ATTENDANT PANEL. MAINTENANCE SERVICED 4L DOOR DAMPER AND EMERGENCY OPERATION CYLINDER AMM 52-13-00.
